Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2018, Article ID 4976380, 12 pages
https://doi.org/10.1155/2018/4976380
Research Article

A Four-Dimensional Hyperchaotic Finance System and Its Control Problems

School of Business and Administration, Qilu University of Technology, Jinan 250353, China

Correspondence should be addressed to Lin Cao; moc.361@ulqniloac

Received 29 August 2017; Revised 11 December 2017; Accepted 3 January 2018; Published 1 February 2018

Academic Editor: Sundarapandian Vaidyanathan

Copyright © 2018 Lin Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin Cao, “A Four-Dimensional Hyperchaotic Finance System and Its Control Problems,” Journal of Control Science and Engineering, vol. 2018, Article ID 4976380, 12 pages, 2018. https://doi.org/10.1155/2018/4976380.